MENU

You are here

Publications

Export 1539 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
E
Shevchishin V, Smirnov G. Elliptic diffeomorphisms of symplectic 4-manifolds.; 2017. Available from: https://arxiv.org/pdf/1708.01518.pdf
Guzzetti D. The Elliptic Representation of the General Painlevé 6 Equation. Communications on Pure and Applied Mathematics, Volume 55, Issue 10, October 2002, Pages 1280-1363 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6523
Guzzetti D. The Elliptic Representation of the Painleve 6 Equation. Deformation of differential equations and asymptotic analysis / Yoshishige Haraoka. - Kyōto : Kyoto University, Research Institute for Mathematical Sciences, 2002. - RIMS kokyuroku, volume 1296 . - page: 112-123 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6530
Guzzetti D. The elliptic representation of the sixth Painlevé equation. Théories asymptotiques et équations de Painlevé : [colloque], Angers, juin 2004 / édité par Éric Delabaere, Michèle Loday-Richaud. - Paris : Société mathématique de France, 2006. - Collection SMF. Séminaires et congrès. - page : 83-101 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6529
Ambrosetti A, Garcia Azorero J, Peral I. Elliptic variational problems in $ R\\\\sp N$ with critical growth. J. Differential Equations 168 (2000), no. 1, 10--32 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1258
Bonheure D, Mercuri C. Embedding theorems and existence results for nonlinear Schrödinger–Poisson systems with unbounded and vanishing potentials. Journal of Differential Equations [Internet]. 2011 ;251:1056–1085. Available from: https://doi.org/10.1016/j.jde.2011.04.010
Alouges F, Conti S, DeSimone A, Pokern I. Energetics and switching of quasi-uniform states in small ferromagnetic particles. M2AN Math. Model. Numer. Anal. 38 (2004) 235-248 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2999
Almi S. Energy release rate and quasi-static evolution via vanishing viscosity in a fracture model depending on the crack opening. ESAIM: Control, Optimisation and Calculus of Variations [Internet]. 2017 ;23:791–826. Available from: https://www.esaim-cocv.org/component/article?access=doi&doi=10.1051/cocv/2016014
Lazzaroni G, Toader R. Energy release rate and stress intensity factor in antiplane elasticity. Journal de Mathematiques Pures et Appliquees 95 (2011) 565-584 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3780
Caponi M, Lucardesi I, Tasso E. Energy-dissipation balance of a smooth moving crack.; 2018. Available from: http://preprints.sissa.it/handle/1963/35320
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Tezzele M, Demo N, Stabile G, Mola A, Rozza G. Enhancing CFD predictions in shape design problems by model and parameter space reduction. [Internet]. 2020 . Available from: https://arxiv.org/abs/2001.05237
Dal Maso G. Ennio De Giorgi and Γ-convergence. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1017-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5308
Malchiodi A. Entire solutions of autonomous equations on Rn with nontrivial asymptotics. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008) 65-72 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2640
Gentil I, Léonard C, Ripani L, Tamanini L. An entropic interpolation proof of the HWI inequality. Stochastic Processes and their Applications [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0304414918303454
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051
Bonacini M. Epitaxially strained elastic films: the case of anisotropic surface energies. ESAIM Control. Optim. Calc. Var. 19 (2013) 167-189 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4268
Fonseca I, Fusco N, Leoni G, Morini M. Equilibrium configurations of epitaxially strained crystalline films: existence and regularity results. Arch. Ration. Mech. Anal. 186 (2007) 477-537 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2350
Balogh F, Merzi D. Equilibrium measures for a class of potentials with discrete rotational symmetries. SISSA; 2013. Available from: http://hdl.handle.net/1963/7230
Gigli N, Pasqualetto E. Equivalence of two different notions of tangent bundle on rectifiable metric measure spaces.; 2016.
Michelangeli A. Equivalent definitions of asymptotic 100% B.E.C. Nuovo Cimento B 123 (2008) 181-192 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2546
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724
Soranzo N, Altafini C. ERNEST: a toolbox for chemical reaction network theory. Bioinformatics 25 (2009) 2853-2854 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3826
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Heltai L, Rotundo N. Error estimates in weighted Sobolev norms for finite element immersed interface methods. Computers & Mathematics with Applications [Internet]. 2019 ;78:3586–3604. Available from: https://doi.org/10.1016/j.camwa.2019.05.029

Pages

Sign in